# SDR REXA2018122801368

- Difficulty date: December 28, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 22850080108
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COWL 442AT SEAL HAS KNIFE EDGE. REMOVED AND REPLACED AFT EDGE STRIP IAW CMM 71-14-01.
